# SDR 97ZZZX849

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N717D
- Make and model: Beech B100
- Aircraft serial: BE91
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1155240463
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'PLAY' WAS NOTED BETWEEN THE ELEVATORS.  INSPECTION FOUND ELEVATOR PINS TO TORUQE TUBE WORN.  REAMING, PER SM, DID NOT REMOVE ALL THE PLAY.  REPLACED TORQUE T UBE ASSY WITH NEW PINS.  THERE WAS NO ABNORMAL FLIGHT CONDITIONS BEFORE OR AFTER.  TORQUE TUBE INSPECTION IS REQUIRED EACH 1,000 HOURS, 126.6 HOURS SINCE LAST PRIMARY INSPECTION.
